# SDR DLM88070468

- Difficulty date: April 13, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 47,735 hours, 37,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP LOWER SKIN REPAIR BETWEEN STA XW=47 AND XIFO=64.7248 - TEMPORARY REPAIR INSTALLED.  TEMPORARY REPAIR REMOVED, DAMAGED SKIN TRIMMED OUT AND NEW SECTION WAS SPLICED PER AM REPAIR DWG AMR0957194 R01 DATED 14MAR07 AND ERA 460139-14.
